# SDR DXTA2010112402421

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 2,768 hours, 2,158 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

RT WINDSHIELD STARTED ARCHING AT 43,000 FT.  COMPLETED THE EMERGRNCY CHECKLIST AND DESCENDED TO 10,000 FT. AROUND 20,000 FT THE WINDSHEILD SHATTERED.
